Home / Journals / Mathematics & Statistics | Electrical & Computer Science / Applied and Computational Mathematics
ISSN Print: 2328-5605
Frequency: Bimonthly
ISSN Online: 2328-5613
Recommend to Library
Zhaofeng Li, Hongying Xiao
Pages: 65-69   Published Online: Aug. 27, 2019
PDF (234KB)    
Wenjie He, Meiling Zhao
Pages: 58-64   Published Online: Aug. 23, 2019
PDF (703KB)    
Adoghe Lawrence Osa, Omole Ezekiel Olaoluwa
Pages: 50-57   Published Online: Aug. 12, 2019
PDF (301KB)    
Lai Simin, Wan Li, Zeng Xiangjian
Pages: 44-49   Published Online: Jul. 29, 2019
PDF (1083KB)    
Leibao Zhang, Xiaowen Tan, Shuai Zhang, Wenyu Zhang
Pages: 37-43   Published Online: Jul. 19, 2019
PDF (1079KB)    
Michael Uchenna, Offia Akachukwu, Elebute Kafayat
Pages: 29-36   Published Online: May 15, 2019
PDF (843KB)    
Shafiu Jibrin, Ibrahim Abdullahi
Pages: 21-28   Published Online: Apr. 22, 2019
PDF (589KB)    
Shayma Joya Saha, Litan Kumar Saha
Pages: 9-20   Published Online: Mar. 25, 2019
PDF (2274KB)    
Antoanela Terzieva, Georgi Terziev
Pages: 3-8   Published Online: Feb. 21, 2019
PDF (760KB)    
Jeffrey Uhlmann
Pages: 1-2   Published Online: Jan. 30, 2019
PDF (244KB)    
Editorial Board
More
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Vaitheeswaran Vembarasan Department of Mathematics, Faculty of Sciences and Humanities, Sri Sivasubramaniya Nadar College of Engineering
Kanchipuram, Tamil Nadu, India
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Peer Reviewers
More
Loc Nguyen International Engineering and Technology Institute (IETI)
Long Xuyen, An Giang, Vietnam
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186